RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 301, Number 3, Pages 558–560 (Mi dan7535)  

MATHEMATICS

Characterization of Gaussian distribution on groups by the independence of linear statistics

G. M. Feldman

Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences, Khar'kov

Full text: PDF file (252 kB)

English version:
Doklady Mathematics, 1989, 38:1, 131–133

Bibliographic databases:
UDC: 519.2
Presented: Ю. В. Прохоров
Received: 17.02.1987

Citation: G. M. Feldman, “Characterization of Gaussian distribution on groups by the independence of linear statistics”, Dokl. Akad. Nauk SSSR, 301:3 (1988), 558–560; Dokl. Math., 38:1 (1989), 131–133

Citation in format AMSBIB
\Bibitem{Fel88}
\by G.~M.~Feldman
\paper Characterization of Gaussian distribution on groups by the
independence of linear statistics
\jour Dokl. Akad. Nauk SSSR
\yr 1988
\vol 301
\issue 3
\pages 558--560
\mathnet{http://mi.mathnet.ru/dan7535}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=968500}
\zmath{https://zbmath.org/?q=an:0683.60009}
\transl
\jour Dokl. Math.
\yr 1989
\vol 38
\issue 1
\pages 131--133


Linking options:
  • http://mi.mathnet.ru/eng/dan7535
  • http://mi.mathnet.ru/eng/dan/v301/i3/p558

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020